Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Paley-Wiener-Zygmund stochastic integrals


Authors: Chull Park and David Skoug
Journal: Proc. Amer. Math. Soc. 103 (1988), 591-601
MSC: Primary 60H05
MathSciNet review: 943089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Fubini theorem for multiparameter Paley-Wiener-Zygmund stochastic integrals is established which unifies various stochastic integration formulas. We also obtain similar results for double stochastic integrals of Paley-Wiener-Zygmund type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60H05

Retrieve articles in all journals with MSC: 60H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0943089-8
PII: S 0002-9939(1988)0943089-8
Article copyright: © Copyright 1988 American Mathematical Society